Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extension of hyperfunction solutions of linear differential equations with constant coefficients


Author: Takahiro Kawai
Journal: Proc. Amer. Math. Soc. 59 (1976), 311-316
MSC: Primary 58G05; Secondary 35E10, 46F15, 32D15
DOI: https://doi.org/10.1090/S0002-9939-1976-0423426-5
MathSciNet review: 0423426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the local extensibility across a $ k$-convex hypersurface of solutions of a system of linear differential equations with constant coefficients which satisfies some algebraic conditions determined by $ k$. A global extensibility is also proved in the case of completely $ k$-convex set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G05, 35E10, 46F15, 32D15

Retrieve articles in all journals with MSC: 58G05, 35E10, 46F15, 32D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0423426-5
Keywords: System of linear differential equations with constant coefficients, $ k$-convex set, hyperfunctions, flabbiness, functor $ \operatorname{Hom} (M,\, \cdot )$
Article copyright: © Copyright 1976 American Mathematical Society